# SDR R61A2024011200784

- Difficulty date: December 22, 2023
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 37,339 hours, 28,642 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE ON FASTENER ON STR 1L BETWEEN FR 28-29. REMOVED LIGHTNING STRIKE DAMAGE ON FASTENER ON STR 1L BETWEEN FR 28-29 AND INSTALLED FREEZE PLUG REF EMB 175 53-00-00/REPAIR 03P.
